Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to treat severe joint pain and sore throat?

i am using citalopram for a week now 10mg in morning and 10 at night. started two days ago i started getting the chills diarrhea and these intense pains in all of my joints that seems to get worse everyday and transfer to new parts of my body. i felt like i had the flew two days ago and did not take medication yesterday which got rid of those symptoms but now the intense pain and sore throat seem to be worsening
Sat, 30 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello,

The sore throat needs proper oral antibiotics for relief. The joint pain can be relieved with anti-inflammatory pain killers.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes desperately need your help. First to explain we are a medical family, every one is a medical doctor but me! My daughter is a Dermatologist in practice with her dad, my husband. Here is the story. My daughter has chrones. Twelve years ago did have some intestines removed. So, trying to avoid surgery, her doc put her on remicade. She had 6 infusions taking every 8 weeks. Finally she began have serious joint pain. So her doc in Pittsburg said she needed to have infusions closer together. She opted to go cold turkey and get off the drug. It has been dreadful. Extreme joint pain that moves all over her body. By late afternoon it hits and nights are terrible. They ordered a special kit to check blood and she has had a dreadful reaction and big time antibodies...severe. Where can we find help...we can find no where information when will this get better...can you help?

doctor1 MD

Hello hope you are doing well. This is a question concerning a relative. My relative has had joint pain and a fever for 2 and a half weeks now and have taken him to the hospital. They have treated him antibiotics but nothing has been working. They have done an x-ray to find I think the alveoli to be swollen because they state he has pneumonia

doctor1 MD

I am having problems with every joint in my body. I have tested negative for rheumatism. I am 45. When I was 25 I was shocked by 440 volts, It went in left hand went across chest and shot white light and sparks out of my right armpit. It seems like that was the beginning of my problems and they continue to get worse. do you think it is possible the shock was the cause?

Recent questions on  Citalopram

doctor1 MD

Hi, I m 20 years old and a month ago stopped taking Citalopram. Since then I have had no period but slight menstrual cramping, when on the drug I was having almost a constant period... Is it normal for my periods to stop like this? I m also on the birth control pill.

doctor1 MD

hi im on the implant i was taking citalopram for a good few months but this last couple of weeks i stared my period but was bleeding/spotting for 8days been going light headed and cramps iv been on the implant a year and a half and this hasent happened before could i be pregnant?

doctor1 MD

Hi, I currently am on 20mg of Citalopram a day and I find it extremely hard to motivate myself to get out of the bed in the morning, and can often find myself sleeping for 11-12 hours straight. Is this a side effect of the medication or could it be something psychological? 181cm 92kg

doctor1 MD

Hi, I had open heart surgery when I was 2months old and now I am 21 and haven t had any problems with my check ups. But when I get heart palpitations is worries me. I am on citalopram for panics attacks that had started just over a year ago.But when I have a heart palpitations its like it misses a beat and then the next one is a huge beat, is this something to worry about or what should I do?Also pretty much any pain I feel in around my jaw/arm or chest or nearly anywhere really scares me just because I fear its something to do with my heart.

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76...